# SDR ABXA9801009

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558452N
- Condition: Cracked
- Location: Bs 1230
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED INBOARD FLANGE AT STATION 1230 BETWEEN LONGERON 36R AND 35R.  REPLACED FITTING IAW DC8 SRM 51-1-20D.
